progesterone suppositories .....

Discussion in 'Fertility & Trying to Conceive' started by takecare2012, Jan 6, 2012.

  1. takecare2012

    takecare2012 New IL'ite

    Messages:
    10
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    Hi

    I had recently done my IUI right now I am 11dpiui ,I am taking progesterone tablet named susten 200 twice daily .My doc prescribed me to keep through vagina for 14 days ....

    M query is after taking it I feel tired ,sleepy and have constant pain in my stomuch and abdomen area....I also have very with watey discharge and sumtimes very thick discharge of ivory color ....

    From last two days (it never happened before) when i put the tab inside, it comes out inspite of putting and pushing it deep inside...this never happend and I also feel that my vaginal entry is very hard like I am feeling my cervix....

    What is this had anyone expericed this ?? is this a pergnancy symptoms or a side effects of a tablets .....

    Plss share some of your experience so i can be in peace .....
     
    Loading...

  2. Applepie01

    Applepie01 New IL'ite

    Messages:
    97
    Likes Received:
    3
    Trophy Points:
    8
    Gender:
    Female
    Tiredness and the on and off cramping are all isde effects of progesterone.Though the ones you mentioned could be pregnancy symptoms , its always better not to have a predefined thoughts.I had the similar question to my nurse and she said it could be because we insert the tablets the area might become tender and that could be the reason for it.

    All the best for a BFP!!!!
     
  3. ssm014

    ssm014 Platinum IL'ite

    Messages:
    2,248
    Likes Received:
    1,423
    Trophy Points:
    290
    Gender:
    Female
    There is an option to take these tablets orally as well...suggest check with the Dr for the same
     
  4. takecare2012

    takecare2012 New IL'ite

    Messages:
    10
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    hi all

    I took pregnancy test yesterday at 14dpiui and it came out negative so i stopped the progesterone tab.....is it ok that i stopped these tabs and today is 2nd day after stopping this and my periods didnt arrived is that possible that i m pregnant???
     
  5. Vasumathy

    Vasumathy Moderator Staff Member IL Hall of Fame

    Messages:
    10,105
    Likes Received:
    1,971
    Trophy Points:
    438
    Gender:
    Female
    After stopping the progesterone pills it will take 3 -10 days to show up the periods, till that we can't rule out pregnancy/not!
    Mostly chances are minimum for pregnancy! Sorry dear!
    Baby dust to you!
     

Share This Page